# SDR DALA1227389234

- Difficulty date: January 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 28,528 hours, 17,836 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR O/B LOWER SKIN WITH CORROSION.  REMOVED CORRODED AREA AND INSTALLED DOUBLER REPAIR PER MD SRM 55-20-03 FIG 2.
